Alert archive / Iowa / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 22, NWS Quad Cities, IA

March 31, 2007Clinton County, Scott County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Mar 31, 2007, 6:00 PM CDT for Clinton County, Scott County, Iowa. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2007, 6:00 PM CDT (23:00 UTC)
Expired
Mar 31, 2007, 6:30 PM CDT
In force
30 min
Issued by
NWS Quad Cities, IA
Area
Counties, with a storm outline in the text

Counties Clinton County, IA, Scott County, IA

The radar

The Quad Cities radar (KDVN), 26 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 6:12 PM CDTTSTM WND GST 60Dewitt, IASUSTAINED WINDS OF 45 TO 55 WITH GUSTS TO 60. HEAVY RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 1:47 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.0 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2007-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2007-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 290 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
843 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
290 m²/s²
0-3 km storm-relative helicity
318 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 312300
SVRDVN
IAC045-163-312330-
/O.NEW.KDVN.SV.W.0022.070331T2300Z-070331T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
600 PM CDT SAT MAR 31 2007

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLINTON COUNTY IN EAST CENTRAL IOWA...
  SCOTT COUNTY IN EAST CENTRAL IOWA...

* UNTIL 630 PM CDT.

* AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED APPROXIMATELY ALONG A LINE EXTENDING FROM WHEATLAND TO
  ELDRIDGE...OR ALONG A LINE EXTENDING FROM 16 MILES EAST OF TIPTON
  TO DAVENPORT...AND MOVING NORTHEAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CALAMUS...LONG GROVE...GRAND MOUND...LOST NATION...DEWITT...
  WELTON...DELMAR AND CHARLOTTE

THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 287 AND 294.

THIS INCLUDES INTERSTATE 280 BETWEEN MILE MARKERS 1 AND 5.

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

LAT...LON 4178 9089 4152 9067 4201 9025 4204 9083

$$

DLF
2 follow-up statements
000 
WWUS53 KDVN 312313
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
612 PM CDT SAT MAR 31 2007

IAC045-163-312330-
/O.CON.KDVN.SV.W.0022.000000T0000Z-070331T2330Z/
CLINTON IA-SCOTT IA-
612 PM CDT SAT MAR 31 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SCOTT AND CLINTON COUNTIES...

AT 610 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED APPROXIMATELY ALONG A LINE EXTENDING
FROM LOST NATION TO SCOTT COUNTY PARK...OR ALONG A LINE EXTENDING
FROM 11 MILES SOUTHWEST OF MAQUOKETA TO 10 MILES NORTH OF
BETTENDORF...MOVING NORTHEAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DEWITT...MCCAUSLAND...ELWOOD...WELTON...MALONE...DELMAR...
CHARLOTTE...GOOSE LAKE AND BRYANT

THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 291 AND 297.

THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM
FLOODING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR EASTERN IOWA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
MIDNIGHT CDT SUNDAY MORNING FOR NORTHWESTERN ILLINOIS.

LAT...LON 4178 9089 4153 9058 4201 9025 4204 9083

$$
DLF
000 
WWUS53 KDVN 312334
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
630 PM CDT SAT MAR 31 2007

IAC045-163-312340-
/O.EXP.KDVN.SV.W.0022.000000T0000Z-070331T2330Z/
CLINTON IA-SCOTT IA-
630 PM CDT SAT MAR 31 2007

...THE SEVERE THUNDERSTORM WARNING FOR SCOTT AND CLINTON COUNTIES
EXPIRES AT 630 PM CDT...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS 
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED 
TO EXPIRE.

HOWEVER...A LINE OF STRONG THUNDERSTORMS FROM DAVENPORT NORTH 
THROUGH DEWITT AND DELMAR ARE STILL CAPABLE OF PRODUCING 50 MPH 
WINDS...PEA SIZE HAIL AND VERY HEAVY RAIN.  THE INTENSE RAIN FROM 
THESE STORMS COULD CAUSE WATER TO COVER ROADS AND SMALL STREAMS TO 
FLOOD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR EASTERN IOWA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
MIDNIGHT CDT SUNDAY MORNING FOR NORTHWESTERN ILLINOIS.

LAT...LON 4178 9089 4153 9058 4201 9025 4204 9083

$$

DLF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:14 PM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Mar 31, 3:14 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
314 PM CDT SAT MAR 31 2007

.SYNOPSIS...
STRONG SURFACE LOW WAS JUST WEST OF OMA AT 19Z WITH WARM FRONT
EXTENDING EAST ROUGHLY ALONG I-80. SOUTH OF THIS BOUNDARY...
TEMPERATURES HAD RISEN INTO LOWER 70S IN DVN CWA WITH DEWPOINTS IN
60S. TO NORTH...TEMPS WERE IN UPPER 50S TO LOW 60S WITH BRISK E-SE
WINDS. WV IMAGERY INDICATED UPPER LEVEL LOW JUST S-SW OF SURFACE
POSITION IN SW NEB WITH STRONG DRY PUNCH AND 90 KT UPPER JET LIFTING
OUT OF CENTRAL PLAINS. WIDESPREAD THUNDERSTORMS WERE OCCURRING NEAR
THE CYCLONE AND IN WARM SECTOR TO ITS SE WITH FEW WEAKER SHOWERS
ALONG ELEVATED WARM FRONT TO NORTH INTO SE WI.

&&

.SHORT TERM...TONIGHT THROUGH SUNDAY...
WITH SEVERE WEATHER ON-GOING AND TORNADO WATCH IN PLACE...LIMITED
DISCUSSION THIS AFTERNOON. BEST SHORT TERM SEVERE POTENTIAL TO BE
GREATEST WEST OF HIGHWAY 218 THROUGH LATE AFTERNOON WITH TORNADIC
POTENTIAL AT THIS TIME LOOKING GREATEST ALONG WARM FRONT WEST OF
IOWA CITY TO CEDAR RAPIDS LINE. IN THIS AREA...BREAKS OF SUNSHINE
HAVE MAXIMIZED LOW LEVEL INSTABILITY. ALSO STORM RELATIVE HELICITY
AND LOW LEVEL CONVERGENT FLOW STRONGEST AT THIS TIME. SEVERE RISK
PHASES TO MORE LINEAR MODE AS NORTH TO SOUTH COLD FRONT ACROSS
WESTERN MO LIFTS NORTHEAST UNDER UPPER DRY SLOT FOR SEVERE WIND
POTENTIAL ALONG MS RIVER AND EASTWARD INTO EVENING. STRONG WINDS AT
SURFACE NOTED BEHIND THE COLD FRONT TO CONTINUE ACROSS CWA TONIGHT
WITH POTENTIAL FOR BRIEF GUSTS OVER 40 MPH THIS EVENING.

SUNDAY...SURFACE LOW LIFTS INTO NORTHERN WI...LEAVING COOLER SHOWERY
WEATHER WITH BRISK WINDS ACROSS CWA. TEMPERATURES KEPT AT LOW END OF
GUIDANCE WITH 50S NORTH TO AROUND 60 SOUTH.

.LONG TERM...MONDAY THROUGH SATURDAY....
TEMPERATURES TO RECOVER BRIEFLY EARLY IN WEEK...THEN PATTERN SHIFT
TO BRING RETURN OF MORE EARLY TYPICAL SPRINGLIKE TEMPERATURES AND
EVEN POTENTIAL FOR A FEW SNOWFLAKES MID WEEK. PATTERN SHIFT TO OCCUR
AS DEEPENING UPPER LOW PASSES NORTH INTO GREAT LAKES WED AMPLIFIES
UPPER PATTERN TO NW FLOW LATE WEEK WITH H8 TEMPERATURES PLUNGING TO
BELOW 10 DEG C MID WEEK. NO SIGNIFICANT CHANGES TO FORECAST WITH
DECENT CONTINUITY AND AGREEMENT IN MEDIUM RANGE MODELS. DAY
7...SATURDAY BROUGHT IN DRY FOR NOW...BUT PRECIP MAY NEED TO BE
ADDED AS 12Z RUNS NOW SUGGESTING UPPER LOW AND SURFACE COLD FRONT
DIVING SE OUT OF CANADA AFTERNOON INTO SAT NIGHT.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

SHEETS
Hazardous weather outlook, Mar 31, 10:56 AM CDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1056 AM CDT SAT MAR 31 2007

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-011100-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-
CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-
HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-
JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-
MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-
SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL-
WASHINGTON IA-WHITESIDE IL-
1056 AM CDT SAT MAR 31 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA
THIS AFTERNOON INTO THIS EVENING.  THE GREATEST SEVERE WEATHER
RISK WILL BE SOUTHWEST OF A LINE FROM MACOMB THROUGH BURLINGTON AND
MONTICELLO TO MANCHESTER THIS AFTERNOON. IN THIS AREA CONDITIONS WILL
BE FAVORABLE FOR SEVERE THUNDERSTORMS PRODUCING LARGE HAIL AND
ISOLATED TORNADOES.  NORTHEAST OF THIS AREA THERE WILL BE A RISK OF
LARGE HAIL AND DAMAGING THUNDERSTORM WINDS DURING THE EVENING
HOURS.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OR INTENSIFY AHEAD
OF A STRONG STORM SYSTEM MOVING NORTH THROUGH EASTERN NEBRASKA AND
WESTERN IOWA THE REST OF TODAY. THE THUNDERSTORMS WILL MOVE
NORTHEAST THROUGH THE REGION DURING THE AFTERNOON AND EVENING HOURS.
THE EXTENT OF THE SEVERE WEATHER PRODUCED BY THESE STORMS WILL DEPEND
ON HOW MUCH TEMPERATURES CAN WARM EAST OF THE STORM SYSTEM ACROSS
NORTHERN MISSOURI CENTRAL AND EASTERN IOWA. AT THIS POINT IT APPEARS
THAT THERE WILL BE SOME BREAKS IN THE CLOUDS TO ALLOW SUFFICIENT
WARMING FOR SEVERE THUNDERSTORM DEVELOPMENT.

IN ADDITION TO THE SEVERE WEATHER...THE THUNDERSTORMS MAY PRODUCE
LOCALLY HEAVY RAINS WHICH COULD AGGRAVATE ANY ONGOING RIVER FLOODING
OR CAUSE SOME MINOR URBAN OR SMALL STREAM FLOODING. FOR INFORMATION
ON CURRENT AND EXPECTED RIVER CONDITIONS SEE THE LATEST RIVER
AND FLOOD STATEMENTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

MONDAY NIGHT AND TUESDAY...A STRONG COLD FRONT WILL PRODUCE EPISODES
OF THUNDERSTORMS AND SHOWERS.  CURRENT INDICATIONS ARE SOME OF THE
STRONGEST STORMS MAY APPROACH OR BECOME SEVERE WITH THE PRIMARY RISK
LARGE HAIL. INTERESTED INDIVIDUALS SHOULD MONITOR THIS PRODUCT FOR
FURTHER UPDATES ON THE RISK AND LOCATION OF ANY HAZARDOUS AND SEVERE
WEATHER FOR THIS EVENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND THIS EVENING.

08/NICHOLS/DLF

In the hours before

Local storm report, Mar 31, 5:31 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
531 PM CDT SAT MAR 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     HAIL             EARLVILLE               42.48N 91.27W
03/31/2007  M0.88 INCH       DELAWARE           IA   TRAINED SPOTTER

0529 PM     HAIL             1 W EARLVILLE           42.48N 91.29W
03/31/2007  M0.88 INCH       DELAWARE           IA   TRAINED SPOTTER

&&

MIKEZ
Local storm report, Mar 31, 5:39 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
539 PM CDT SAT MAR 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     JESUP                   42.48N 92.07W
03/31/2007                   BUCHANAN           IA   EMERGENCY MNGR

            LARGE BARN DAMAGED. FIRE DEPARTMENT REPORTS CAUSED BY
            STRAIGHT LINE WINDS. DELAYED REPORT.

0450 PM     TSTM WND DMG     FAIRBANK                42.64N 92.05W
03/31/2007                   BUCHANAN           IA   EMERGENCY MNGR

            LARGE TREE BLOWN ACROSS A HIGHWAY. DELAYED REPORT.

0523 PM     HEAVY RAIN       MARION                  42.03N 91.59W
03/31/2007  E0.00 INCH       LINN               IA   TRAINED SPOTTER

            LOW LYING STREETS FLOODED.

0525 PM     HAIL             1 SE GRANDVIEW          41.27N 91.17W
03/31/2007  M0.50 INCH       LOUISA             IA   TRAINED SPOTTER

            3/8 INCH HAIL.

&&

JH2
Special weather statement, Mar 31, 5:42 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
542 PM CDT SAT MAR 31 2007

IAZ040-051-052-064-077-088-010045-
BUCHANAN-BENTON-LINN-JOHNSON-WASHINGTON-HENRY IA-
INCLUDING THE CITIES OF...INDEPENDENCE...VINTON...CEDAR RAPIDS...
IOWA CITY...WASHINGTON...MOUNT PLEASANT
542 PM CDT SAT MAR 31 2007

...RAIN CONTINUING AND MINOR FLOODING POSSIBLE...

THE STRONGEST PART OF THE LINE OF THUNDERSTORMS HAS MOVE EAST OF
THE AREA...BUT LINGERING RAIN WILL PERSIST AT LEAST FOR ANOTHER
HOUR. STREAMS HAVE RISEN TO NEAR BANKFUL IN SOME AREAS...AND WATER
IS PONDING IN LOW-LYING AREAS. AVOID THESE AREAS AND BE PREPARED
FOR WATER PONDED ON AREA ROADS IF YOU ARE TRAVELING.

IAZ041-042-053-054-065>068-078-089-ILZ015-024>026-034-035-010045-
DELAWARE-DUBUQUE-JONES-JACKSON-CEDAR-CLINTON-MUSCATINE-SCOTT-
LOUISA-DES MOINES-ROCK ISLAND-MERCER-HENDERSON-WARREN-HANCOCK-
MCDONOUGH-
INCLUDING THE CITIES OF...MANCHESTER...DUBUQUE...ANAMOSA...
MAQUOKETA...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...WAPELLO...BURLINGTON...MOLINE...ROCK ISLAND...ALEDO...
OQUAWKA...MONMOUTH...CARTHAGE...MACOMB
542 PM CDT SAT MAR 31 2007

...STRONG TO SEVERE THUNDERSTORMS MOVING THROUGH THE AREA...

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS THE AREA
ALONG AND EAST OF THE MISSISSIPPI RIVER THROUGH 7 PM. THIS
INCLUDES THE QUAD CITIES AREAS.

AT A MINIMUM...THESE STORMS WILL PRODUCE 40 TO 50 MPH WINDS...VERY
HEAVY RAIN AND PEA TO MARBLE HAIL. MINOR FLOODING OF SMALL
STREAMS AND URBAN AREAS CAN BE EXPECTED. STAY TUNED FOR LATER
UPDATES AND PROBABLE WARNING.

WOLF
Local storm report, Mar 31, 5:55 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
555 PM CDT SAT MAR 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     GREELEY                 42.59N 91.34W
03/31/2007                   DELAWARE           IA   EMERGENCY MNGR

            BARN DESTROYED

&&

MIKEZ
Local storm report, Mar 31, 5:57 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
557 PM CDT SAT MAR 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     GREELEY                 42.59N 91.34W
03/31/2007                   DELAWARE           IA   EMERGENCY MNGR

            BARN DESTROYED NEAR TOWN

&&

MIKEZ
Local storm report, Mar 31, 6:00 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
600 PM CDT SAT MAR 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             1 W ANDALUSIA           41.44N 90.74W
03/31/2007  M1.00 INCH       ROCK ISLAND        IL   TRAINED SPOTTER

&&

STEVEK

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 2:44 PM CDTSevere Thunderstorm WarningDVNKeokuk46 min
Mar 31, 3:12 PM CDTSevere Thunderstorm WarningDVNBenton, Buchanan48 min
Mar 31, 3:20 PM CDTSevere Thunderstorm WarningDVNJefferson, Van Buren25 min
Mar 31, 3:25 PM CDTTornado WarningDVNIowa, Keokuk35 min
Mar 31, 3:44 PM CDTSevere Thunderstorm WarningDVNHenry31 min
Mar 31, 3:53 PM CDTTornado WarningDVNBenton52 min
Mar 31, 3:58 PM CDTFlash Flood WarningDVNBenton, Buchanan3 hr
Mar 31, 4:06 PM CDTSevere Thunderstorm WarningDVNWashington39 min
Mar 31, 4:34 PM CDTSevere Thunderstorm WarningDVNBuchanan26 min
Mar 31, 4:42 PM CDTSevere Thunderstorm WarningDVNJohnson39 min
Mar 31, 4:45 PM CDTSevere Thunderstorm WarningDVNLinn30 min
Mar 31, 5:11 PM CDTSevere Thunderstorm WarningDVNDes Moines, Louisa34 min
Mar 31, 5:19 PM CDTSevere Thunderstorm WarningDVNDelaware43 min
Mar 31, 5:34 PM CDTTornado WarningDVNMuscatine, Scott26 min
Mar 31, 5:58 PM CDTSevere Thunderstorm WarningDVNDubuque14 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.